Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :41 Issue : 2 2014      Add To Cart                                                                    Download

Variants of R-weakly commuting mappings and common fixed point theorems in intuitionistic fuzzy metric spaces

Auther : SUNNY CHAUHAN, SERVET KUTUKCU, NEERAJ DHIMAN, SUNEEL KUMAR


Abstract
In this paper, we utilize the notion of common limit range property with variants of -weakly commuting mappings and obtain some common fixed point theorems in intuitionistic fuzzy metric spaces. We give some illustrative examples which support our results. Consequently a host of common fixed theorems are generalized and improved.
Keywords
Intuitionistic fuzzy metric space; variants of -weakly commuting mapping; common limit range property; property (E.A); non-compatible mappings.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55656

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law